Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 7.

Azagra Rueda, Daniel and Fry, Robb (2010) A Second Order Smooth Variational Principle on Riemannian Manifolds. Canadian Journal of Mathematics-Journal Canadien de Mathématiques, 62 (2). pp. 242-261. ISSN 0008-414X

Azagra Rueda, Daniel and Fry, Robb and Keener , L. (2011) Approximation of functions and their derivatives by analytic maps on certain Banach spaces. Bulletin of the London Mathematical Society, 43 (5). pp. 953-964. ISSN 0024-6093

Azagra Rueda, Daniel and Gómez Gil, Javier and Fry, Robb and Lovo, Mauricio and Jaramillo Aguado, Jesús Ángel (2005) C1-fine approximation of functions on Banach spaces with unconditional basis. Quaterly Journal of Mathematics, 56 (1). pp. 13-20. ISSN 0033-5606

Azagra Rueda, Daniel and Fry, Robb and Keener , L. (2010) Erratum to: Smooth extensions of functions on separable Banach spaces. Mathematische Annalen, 350 (2). pp. 497-500. ISSN 0025-5831

Azagra Rueda, Daniel and Fry, Robb and Montesinos Matilla, Luis Alejandro (2004) Perturbed smooth Lipschitz extensions of uniformly continuous functions on Banach spaces. Proceedings of the American Mathematical Society, 133 (3). pp. 727-734. ISSN 1088-6826

Azagra Rueda, Daniel and Fry, Robb and Keener , L. (2012) Real analytic approximation of Lipschitz functions on Hilbert space and other Banach spaces. Journal of Functional Analysis , 262 (1). pp. 124-166. ISSN 0022-1236

Azagra Rueda, Daniel and Fry, Robb and Keener , L. (2010) Smooth extensions of functions on separable Banach spaces. Mathematische Annalen, 347 (2). pp. 285-297. ISSN 0025-5831

This list was generated on Mon Nov 24 03:05:02 2014 CET.